Table of Contents
International Journal of Quality, Statistics, and Reliability
Volume 2012, Article ID 248146, 5 pages
Research Article

On Bayesian Analysis of Burr Type VII Distribution under Different Censoring Schemes

1Department of Mathematics and Statistics, AIOU, Islamabad 44000, Pakistan
2Department of Statistics, Quaid-i-Azam University, Islamabad 44000, Pakistan

Received 25 July 2012; Accepted 30 October 2012

Academic Editor: Hongzhong Huang

Copyright © 2012 Navid Feroze and Muhammad Aslam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. I. Burr, “Cumulative frequency distribution,” Annals of Mathematical Statistics, vol. 13, pp. 215–232, 1942. View at Google Scholar
  2. A. S. Wahed, “Bayesian inference using Burr model under asymmetric loss function: an application to Carcinoma survival data,” Journal of Statistical Research, vol. 40, no. 1, pp. 45–57, 2006. View at Google Scholar
  3. R. Dasgupta, “On the distribution of burr with applications,” Sankhya B, vol. 73, pp. 1–19, 2011. View at Google Scholar
  4. I. Makhdoom and A. Jafari, “Bayesian estimations on the Burr type XII distribution using grouped and un-grouped data,” Australian Journal of Basic and Applied Sciences, vol. 5, no. 6, pp. 1525–1531, 2011. View at Google Scholar
  5. H. Panahi and S. Asadi, “Analysis of the type-II hybrid censored Burr type XII distribution under LINEX loss function,” Applied Mathematical Sciences, vol. 5, no. 79, pp. 3929–3942, 2011. View at Google Scholar